Cardiac arrest associated with hypokalaemia in a patient receiving mithramycin.
Аннотация
The case is reported of a patient who developed severe hypokalaemia, leading to cardiac arrest, while receiving mithramycin for painful Paget's disease. The patient was also receiving antihypertensive and anti-anginal treatment including bendrofluazide, but plasma potassium before the administration of mithramycin was normal. Hypokalaemia has been reported in previous studies of the use of mithramycin but has received little attention. The drug should be used with great care in patients with cardiovascular disease and in those receiving diuretics.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.